Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Stomach bloating, discomfort, excessive hunger, gas formation. Taking probiotics. Causes for symptoms?

My stomach is bloated and uncomfortable so often but im still hungry. My husband says if your stomach hurts, how can you eat? but it doesnt stop me from eating. I am gassy all the time. It is embarrasing. But most of all Im tired of my stomach being so fat and uncomfortable. My doctor says its IBS but has offered nothing that has helped with the problem. I take probiotics every day and still suffer. It is significantly around time for my period. i m so tired of suffering with this and my doctor and husband dismissing it like its not an issue.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  395
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
I would come up with these possibilities for this type of symptoms, these includes.
1 The first possibility is of peptic ulcer disease or Hyper acidity . Diagnosis can be confirmed by upper G I endoscopy . As bloating , burping, gas formation, are characteristic feature of hyper acidity . When there develops hyper acidity, patient try to eat something to relieve acid in stomach . This is the main reason of excessive hunger. Try raising the head of your bed about 4 inches with blocks. Avoid drinking or eating for 2 hours before you lie down. To help control stomach acid one should not drink drinks with caffeine in them or eat chocolate or greasy or spicy food. Also take some antacid but if symptoms are severe then you may need drugs like proton pump inhibitors as in in your case.
2 Tension is the 2nd most important reason of excessive appetite .Excessive eating also develops hyper acidity .
3 Diabetes may be the next reason , diagnosis can be confirmed by H B A 1 C and blood sugar examination.
In my opinion consult a doctor and deal accordingly .
Good luck. Dr. HET
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor